| Model Number |
MT22608 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018 the patient experienced no audio on the receiver.No additional event or patient information is available.No product or data were provided for evaluation.The confirmation of the complaint is undetermined.A root cause could not be determined.